| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to confirm the reported issue.Investigation found 2 battery pins missing and the remaining severely tarnished.The battery pins were replaced to resolved the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report their device was "not working".In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.